# SDR RRXA97039

- Difficulty date: January 29, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N792FT
- Make and model: Doug DC-8-73F
- Aircraft serial: 46046
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corrosion
- Location: Bs 344
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT, FOUND CORROSION DAMAGE TO EXTERIOR SKIN AT, Y=344 AND RIGHT LONGERON 28.  FABRICATED DOUBLER AND FILLER AND INSTALLED IAW FAA DER APPROVED ENGINEERING SKETCH B90-R08.
